MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY
Model Number 39467-150
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr got stuck with the wire.The 90% stenosed target lesion was located in the severely tortuous and severely calcified left main trunk up to proximal to distal left anterior descending artery.A 2.75mm x 20mm emerge balloon catheter was advanced for dilation.However, during the second inflation for 10 seconds, the balloon ruptured.The device was removed, and another 3.25mm x 15mm nc emerge balloon catheter was advanced for dilatation still, during the second inflation for 10 seconds, the balloon ruptured.The device was also removed, and a new 3.50mm x 15mm nc emerge balloon catheter was advanced but, during the second inflation for 10 seconds, the balloon also ruptured.The device was removed without any problem.A different device was used to complete the dilatation processed.During the same procedure, a 1.50mm rotapro and rotawire was selected for use.The rotation speed during insertion was set at 190,000 rpm and the maximum speed was also at 190,000 rpm.However, the burr got stuck with the wire and could not be released.The rotapro burr and the rotawire were removed as one unit outside the patient.Then, a second rotapro was used to ablate the lesion, and a non-boston scientific balloon catheter was used to expand the lesion and the stent was placed.No patient complications nor injuries were reported, and the patient condition was good post procedure.

Brand Name
ROTAPRO
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20384172
Report Number2124215-2024-59677
Device Sequence Number6465309
Product Code MCX
UDI-Device Identifier08714729893356
UDI-Public8714729893356
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2026
Device Model Number39467-150
Device Catalogue Number39467-150
Device Lot Number0033892050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Initial Report FDA Received Date10/07/2024
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown